Alert archive / Georgia / Freeze Warnings in 2007

Freeze Warning 3, NWS Tallahassee, FL

February 16, 200726 counties in Georgia; 16 counties in Florida; 5 counties in Alabama

NWS Tallahassee, FL issued this freeze warning at Feb 16, 2007, 2:50 PM EST for 26 counties in Georgia; 16 counties in Florida; 5 counties in Alabama. It took effect at Feb 16, 2007, 11:00 PM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 16, 2007, 2:50 PM EST (19:50 UTC)
In effect from
Feb 16, 2007, 11:00 PM EST
Expired
Feb 17, 2007, 8:00 AM EST
In force
9 hr
Issued by
NWS Tallahassee, FL
All 47 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.8 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -122 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1256 m above ground
0-6 km bulk shear
92 kt
0-1 km storm-relative helicity
-122 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KTAE 161950
NPWTAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
250 PM EST FRI FEB 16 2007

...HARD FREEZE WARNING IS NOW IN EFFECT FROM THIS EVENING THROUGH
SATURDAY MORNING...

.A STRONG HIGH PRESSURE SYSTEM WILL SETTLE OVER THE NORTHERN GULF
WATERS THIS EVENING. WITH A DRY AND COLD AIRMASS IN
PLACE...TEMPERATURES WILL DROP QUICKLY UNDER CLEAR SKIES AND NEAR
CALM WINDS. LONG DURATIONS OF SUB FREEZING TEMPERATURES ARE
EXPECTED AWAY FROM THE COAST...WITH A COUPLE OF HOURS OF FREEZING
TEMPERATURES LIKELY AT THE IMMEDIATE COAST.

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
171300-
/O.UPG.KTAE.FZ.A.0003.070217T0400Z-070217T1300Z/
/O.NEW.KTAE.FZ.W.0003.070217T0400Z-070217T1300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...ABBEVILLE...
GENEVA...DOTHAN...DE FUNIAK SPRINGS...MIRAMAR BEACH...BONIFAY...
CHIPLEY...MARIANNA...PANAMA CITY...BLOUNTSTOWN...PORT ST. JOE...
APALACHICOLA...QUINCY...TALLAHASSEE...MONTICELLO...MADISON...
BRISTOL...CRAWFORDVILLE...PERRY...MAYO...CROSS CITY...
GEORGETOWN...FORT GAINES...CUTHBERT...MORGAN...DAWSON...ALBANY...
LEESBURG...SYLVESTER...ASHBURN...TIFTON...FITZGERALD...OCILLA...
BLAKELY...COLQUITT...NEWTON...CAMILLA...MOULTRIE...ADEL...
NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE...
QUITMAN...VALDOSTA...LAKELAND
250 PM EST FRI FEB 16 2007 /150 PM CST FRI FEB 16 2007/

...FREEZE WARNING IN EFFECT FROM 11 PM EST /10 PM CST/ THIS
EVENING TO 8 AM EST /7 AM CST/ SATURDAY FOR A HARD FREEZE...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A HARD 
FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM EST /10 PM CST/
THIS EVENING TO 8 AM EST /7 AM CST/ SATURDAY. 

A HARD FREEZE IS EXPECTED TONIGHT FOR AREAS AWAY FROM THE
IMMEDIATE COAST WITH MINIMUM TEMPERATURES DROPPING INTO THE LOWER
20S. TEMPERATURES ARE EXPECTED TO REMAIN BELOW FREEZING FOR SIX
TO NINE HOURS WITH DURATIONS OF HARD FREEZING TEMPERATURES...OR
TEMPERATURES BELOW 25 DEGREES...FOR TWO TO FOUR HOURS. AREAS
ALONG THE IMMEDIATE COAST CAN ANTICIPATE A FEW HOURS OF TEMPERATURES
JUST BELOW THE FREEZING MARK.

A HARD FREEZE WARNING MEANS TEMPERATURES BELOW 25 DEGREES ARE
EXPECTED. PREPARATIONS SHOULD BE TAKEN TO PROTECT 
PLANTS...PETS...PIPES AND THOSE PEOPLE SENSITIVE TO THESE COLD
TEMPERATURES.

$$

38-GODSEY

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this freeze warning went out at Feb 16, 2:15 PM EST, 35 minutes earlier.

Area forecast discussion, Feb 16, 2:15 PM EST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
215 PM EST FRI FEB 16 2007

...HARD FREEZE TONIGHT ALL INLAND COUNTIES...

.SYNOPSIS...CLEAR AND STILL VERY COOL ACROSS THE REGION WITH BRISK
NORTHWEST WINDS AROUND 15 MPH AND TEMPS ONLY IN THE LOW TO MID 40S
ACROSS THE REGION. REGIONAL SURFACE ANALYSIS AT 18 UTC IS SHOWING
SURFACE HIGH (1032MB) CENTER OVER COASTAL TEXAS. THE MOVEMENT OF
THIS HIGH PRESSURE IS EXTREMELY IMPORTANT FOR THE TEMPERATURE
FORECAST TONIGHT.

&&

.SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT).
OVERALL THE MODELS REMAIN IN GOOD AGREEMENT ABOUT THE SYNOPTIC
CONDITIONS OVER THE EASTERN US THROUGH THE SHORT TERM. AFTER HIGH
PRESSURE DESCENDS OVER (OR NEAR) THE REGION TONIGHT...A DRY COLD
FRONT WILL PUSH THROUGH THE REGION ON SATURDAY AFTERNOON/EVENING
BRINGING ANOTHER SHOT OF COOLER AND DRIER AIR. ANOTHER RIDGE OF HIGH
PRESSURE WILL BUILD OVER THE REGION BY MONDAY MORNING AS
TEMPERATURES WILL LIKELY ONCE AGAIN BOTTOM OUT IN THE MID TO UPPER
20S.

TONIGHT...THIS HAS BEEN AN INTERESTING FORECAST TO DEVELOP OVER THE
LAST SEVERAL DAYS. HAVING WATCHED THE BEHAVIOR OF THE MODELS...IT
IS CLEAR THAT THE MEX AND EVENTUALLY THE MAV GUIDANCE (DERIVED FROM
THE GFS MODEL) HAS TRENDED ON THE COOLER SIDE OF THE GUIDANCE
ENVELOP. IN FACT...LOOKING AT THE ENSEMBLES FROM 16/00Z TODAY SHOW
THAT THE OPERATIONAL MEX THIS MORNING WAS RUNNING 3 DEGREES BELOW
THE ENSEMBLE MEAN AT TLH. THIS IS A SIMILAR SCENARIO TO A FEW WEEKS
AGO WHEN THE MAV GUIDANCE WAS PREDICTING MIN TEMPS IN THE
TEENS...AND IT DIDNT HAPPEN. A NUMBER OF FACTORS DO HAVE TO
COINCIDE FOR OUR REGION TO EXPERIENCE MIN TEMPERATURES IN THE TEENS
ACROSS A WIDESPREAD AREA. AT THIS TIME...THE MODELS DO NOT SUPPORT
GOING WITH THE COLDER MAV GUIDANCE. THE SURFACE HIGH CENTER DOES
APPEAR TO BE TOO FAR SOUTH OF THE REGION WITH A TIGHTENING PRESSURE
GRADIENT OVER THE NORTHWESTERN COUNTIES BY DAYBREAK. THIS ALL POINTS
TO A LIGHT SOUTHWESTERLY WIND OVER THE WESTERN CWA COMMENCING AROUND
09Z AND THEREFORE PUTTING AN END TO THE DOWNWARD DROP OF
TEMPERATURES BY DAYBREAK. THE REMAINDER OF THE GUIDANCE (MET AND
FWC) IS AT LEAST 2 TO 5 DEGREES WARMER THAN THE MAV AT ALL SITES. A
TRUE BLEND OF THESE NUMBERS WOULD YIELD LOW TO MID 20S OVER MUCH OF
THE INTERIOR TO UPPER 20S TO NEAR 30 AT THE IMMEDIATE COAST. THIS
LOOKS REASONABLE TO ME AND ASIDE FROM A FEW ADJUSTMENTS TO SHOW
LOCAL PHENOMENA (SANDY SOIL CORRIDOR FROM TLH-40J-CTY WHERE THE
WINDS WILL STAY CALM ALL NIGHT). WILL ALSO BE SETTING THE MIN TEMPS
FOR THE WESTERN ZONES AROUND 09Z WHEN THE WINDS SHOULD START TO
GRADUALLY PICK UP AND AT 12Z ELSEWHERE. FINALLY...WILL BE UPGRADING
THE FREEZE WATCH FOR A HARD FREEZE TO A FREEZE WARNING FOR A HARD
FREEZE FOR ALL AREAS AWAY FROM THE IMMEDIATE COAST.

SATURDAY...LUCKILY TEMPERATURES WILL WARM INTO THE MID TO UPPER 50S
IN THE SOUTHWESTERLY FLOW OR BLUSTERY WOULD BE A GOOD WORD TO
DESCRIBE THE WEATHER. AFTER A COLD START TEMPERATURES WILL RESPOND
UNDER THE SOUTHWESTERLY FLOW AHEAD OF AN APPROACHING DRY COLD FRONT
IN THE LATE AFTERNOON. TEMPERATURE VALUES IN THE GUIDANCE ARE
RELATIVELY UNIFORM...SO LITTLE REASON FOR DEVIATING FROM THE MAV
HERE.

SATURDAY NIGHT...DRY COLD FRONT WILL PASS THROUGH THE REGION WITH A
DEEP UPPER TROF. CONSIDERED ADDING A POP TO THE SOUTHEASTERN ZONES
ENDING AT 06Z...BUT DECIDED AGAINST IT. MODEL SOUNDINGS ARE VERY DRY
AT THE TIME WHEN MODELS ARE GENERATING PRECIP. MOREOVER...BEST LIFT
APPEARS TO BE JUST OUTSIDE OF OUR CWA OVER THE CENTRAL FLORIDA. AND
FINALLY...THE TIMING OF THE PRECIP IN THE MODELS ARE ALL PRIOR TO
06Z...AND MODEL SOUNDINGS AT THIS TIME DO NOT SUPPORT ANY FORM OF
FROZEN PRECIPITATION. DECIDED TO BLEND THE MAV AND MET TEMPS HERE AS
IT LOOKS LIKE THE MAV MAY BE JUST A LITTLE TOO COLD GIVEN HOW TIGHT
THE PRESSURE GRADIENT WILL BE.

SUNDAY...BREEZY DAY WITH TEMPERATURES STRUGGLING TO REACH 50
DEGREES. SHOULD BE SUNNY...BUT STRONG COLD ADVECTION WILL OFFSET ALL
THE INSOLATION. UNDERCUT THE MAV GUIDANCE HERE AS IT SURPRISINGLY
LOOKS TOO WARM GIVEN ALL THE COLD AIR ADVECTION.

SUNDAY NIGHT...SURFACE HIGH PRESSURE WILL SETTLE OVER THE REGION
AFTER MIDNIGHT. THIS WILL CREATE VERY GOOD TO IDEAL RADIATIONAL
COOLING CONDITIONS OVER THE REGION. WENT WITH A BLEND OF THE MET/MAV
GUIDANCE HERE WHICH GOES FOR ANOTHER POTENTIAL HARD FREEZE ACROSS
THE REGION.

&&

.LONG TERM...(MONDAY THROUGH THURSDAY). STRONG HIGH PRESSURE
CENTERED OVER TX WILL MOVE ACROSS THE GULF COAST STATES MONDAY AND
INTO THE ATLANTIC MONDAY NIGHT. COOL OFFSHORE WINDS WILL BECOME
ONSHORE...WITH TEMPS MODERATING TO CLIMO LEVELS ON TUESDAY...AND
REMAINING AT/OR SLIGHTLY ABOVE CLIMO FOR THE REMAINDER OF THE
PERIOD. A MID/UPPER TROUGH OVER THE PLAINS WILL MOVE SOUTHEAST
ACROSS THE REGION ON THURSDAY. SURFACE LOW PRESSURE OVER THE
SOUTHERN PLAINS WILL MOVE QUICKLY NORTHEAST AND BE OFF THE
MID-ATLANTIC COAST WEDNESDAY. SHOWERS WILL DEVELOP AHEAD OF THIS
SYSTEM BEGINNING TUESDAY FOR WESTERN ZONES...AND OVERSPREADING THE
REMAINDER OF THE CWFA TUESDAY NIGHT AND WEDNESDAY. THUNDER WILL BE
LIMITED TO THE COASTAL WATERS. THE PCPN ENDS FROM NORTHWEST TO
SOUTHEAST THURSDAY AFTERNOON AND EVENING. THE GFSX DOES SHOW
DEVELOPMENT OF AN INVERTED TROUGH OFF THE NORTHEAST COAST OF FL ON
FRIDAY...WHICH MAY SPREAD CLOUDS AND LIGHT PCPN INTO OUR EASTERN BIG
BEND ZONES. HOWEVER...HAVE LEFT OUT POPS DUE TO LOW CONFIDENCE THIS
FAR OUT INTO THE FUTURE.

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL AT ALL OF THE TAF SITES
THROUGH THE PERIOD...WITH SOME GUSTY NW WINDS THIS AFTERNOON. THESE
WINDS SHOULD DIE DOWN BEFORE SUNSET.

&&

.MARINE...WINDS AND SEAS WILL GRADUALLY SUBSIDE THIS EVENING AS HIGH
PRESSURE BUILDS OVER THE REGION. WINDS AND SEAS WILL PICK UP
TOMORROW AFTERNOON AND REACH SCA CRITERIA BY SATURDAY EVENING ACROSS
THE WATERS AHEAD OF THE DRY COLD FRONT. SCA CRITERIA WILL CONTINUE
ACROSS THE WATERS UNTIL HIGH PRESSURE BEGINS TO BUILD BACK OVER THE
WATERS ON SUNDAY NIGHT.

&&

.FIRE WEATHER...RED FLAG WARNINGS WILL CONTINUE FOR TODAY...BUT WILL
HAVE TO WATCH GEORGIA CLOSELY AS DURATIONS MAY NOT OCCUR IN ALL
COUNTIES. FLORIDA HAS ALREADY VERIFIED. RED FLAG WARNINGS FOR THE
SAME AREAS TOMORROW...BUT FOR DIFFERENT REASONS. THE TIGHTENING
PRESSURE GRADIENT AHEAD OF THE COLD FRONT WILL CREATE THE NECESSARY
WIND AND DISPERSION CRITERIA FOR OUR FLORIDA AND GEORGIA COUNTIES TO
NEGATE THE NEED FOR FOUR HOUR DURATIONS. A FIRE WEATHER WATCH HAS
BEEN ISSUED FOR GEORGIA AND FLORIDA FOR SUNDAY WITH PLENTY OF DRY
AIR MOVING BACK IN.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  21  58  35  53  25 /   0  05  10   0   0
PANAMA CITY  29  58  38  53  34 /   0  05  10   0   0
DOTHAN       26  59  30  49  28 /   0  05  10   0   0
ALBANY       24  57  29  50  27 /   0  05  10   0   0
VALDOSTA     23  58  35  50  27 /   0  05  10   0   0
CROSS CITY   21  58  38  54  26 /   0  05  10   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WARNING FOR A HARD FREEZE FROM 10 PM THIS EVENING TO 7
     AM CST SATURDAY FOR THE FOLLOWING ZONES: COFFEE...DALE...
     GENEVA...HENRY...HOUSTON.

GA...RED FLAG WARNING UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING
     ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...
     CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...
     GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
     MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
     THOMAS...TIFT...TURNER...WORTH.

     RED FLAG WARNING FROM 12 PM TO 6 PM EST SATURDAY FOR THE
     FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...
     CALHOUN...CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...
     EARLY...GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
     MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
     THOMAS...TIFT...TURNER...WORTH.

     FREEZE WARNING FOR A HARD FREEZE FROM 11 PM THIS EVENING
     TO 8 AM EST SATURDAY FOR THE FOLLOWING ZONES: BAKER...BEN
     HILL...BERRIEN...BROOKS...CALHOUN...CLAY...COLQUITT...
     COOK...DECATUR...DOUGHERTY...EARLY...GRADY...IRWIN...
     LANIER...LEE...LOWNDES...MILLER...MITCHELL...
     QUITMAN...RANDOLPH...SEMINOLE...TERRELL...THOMAS...TIFT...
     TURNER...WORTH.

     FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR THE FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...
     BROOKS...CALHOUN...CLAY...COLQUITT...COOK...DECATUR...
     DOUGHERTY...EARLY...GRADY...IRWIN...LANIER...LEE...
     LOWNDES...MILLER...MITCHELL...QUITMAN...RANDOLPH...
     SEMINOLE...TERRELL...THOMAS...TIFT...TURNER...WORTH.

FL...FREEZE WARNING FOR A HARD FREEZE FROM 11 PM EST /10 PM CST/
     THIS EVENING TO 8 AM EST /7 AM CST/ SATURDAY FOR THE
     FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...
     DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
     WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...TAYLOR...WAKULLA...WASHINGTON.

     RED FLAG WARNING UNTIL 8 PM EST /7 PM CST/ THIS EVENING FOR
     THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
     GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
     JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...
     TAYLOR...WAKULLA...WASHINGTON.

     RED FLAG WARNING FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM
     CST/ SATURDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...
     DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
     WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...TAYLOR...WAKULLA...WASHINGTON.

     FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
     GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
     JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
     WAKULLA...WASHINGTON.

GM...NONE.

AVIATION/FIRE WEATHER...GOULD
SHORT TERM/MARINE...GODSEY
LONG TERM...JAMSKI
Hazardous weather outlook, Feb 16, 5:10 AM EST, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
510 AM EST FRI FEB 16 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-171015-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
510 AM EST FRI FEB 16 2007 /410 AM CST FRI FEB 16 2007/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA...AND GULF COASTAL WATERS.

...HARD FREEZE WATCH IN EFFECT FROM THIS EVENING THROUGH SATURDAY
MORNING FOR ALL AREAS EXCEPT THE IMMEDIATE GULF COAST...

.DAY ONE...TODAY AND TONIGHT...
SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION IF VENTURING OUT INTO
THE GULF COASTAL WATERS THIS MORNING AS NORTHWEST WINDS WILL BE
GUSTING ABOVE 20 KNOTS AT TIMES. THE WINDS WILL DIMINISH THIS
AFTERNOON. LOW RELATIVE HUMIDITIES AND SUSTAINED WINDS NEAR 15 MPH
WILL ENHANCE THE SPREAD OF ANY WILDFIRES THAT DEVELOP. UNDER CLEAR
SKIES AND NEAR CALM WINDS...TEMPERATURES WILL PLUMMET BELOW THE
FREEZING MARK LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
DRY CONDITIONS WILL PERSIST ALONG WITH INCREASING SOUTHWEST WINDS ON
SATURDAY. THIS COMBINATION WILL ENHANCE THE SPREAD OF ANY WILDFIRES
THAT DEVELOP. OVER THE MARINE AREA...WINDS AND SEAS WILL BUILD...WITH
SMALL CRAFT ADVISORIES POSSIBLE SATURDAY NIGHT AND SUNDAY AS A COLD
FRONT PASSES THROUGH. THERE IS A MODERATE RISK OF RIP CURRENTS FOR
THE PANHANDLE AND BIG BEND BEACHES ON SATURDAY. AFTER THE FRONTAL
PASSAGE...HIGH PRESSURE AND A RETURN TO COLDER TEMPERATURES ARE
EXPECTED. RED FLAG CONDITIONS WILL BE POSSIBLE BOTH SUNDAY AND
MONDAY WITH DRIER AIR IN PLACE. RAIN CHANCES INCREASE BY MID WEEK
WELL IN ADVANCE OF ANOTHER COLD FRONT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

JAMSKI

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 3:44 AM ESTFreeze WatchTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more11 hr
Feb 16, 1:20 PM ESTFire Weather WatchTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more38 hr
Feb 16, 1:20 PM ESTRed Flag WarningTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more24 hr

Nearby

Freeze Warnings in Georgia, 2007Freeze Warnings in Florida, 2007Freeze Warnings in Alabama, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.